# SDR AALA20121023008

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 35,139 hours, 14,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GALLEY G4 WALL SUPPORT CORRODED.  REPLACED SUPPORT PER AARD 51-00-05-1 AND EA B737-53-026704.
